# SDR ORJA98259

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ANTENNA BLOCK OFF PLATE AND SEALANT MISSING IN SET SCREWS, APP STATION 1174, STRINGER 30 LEVEL 2 CORROSION.  FABRICATED AND INSTALLED REPAIR PER DC-9 SRM 53-04, PAGE 37, FIG 12B, SHEET 3.  LEAK CHECK IAW, MD-80, MM 21-00-00.  NO DEFECTS.  (M)
